# SDR CALA2015110200893

- Difficulty date: November 2, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 66,612 hours, 16,942 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1011
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABB FRAME AT STATION 1400, STRINGER 25 LT SHOWS DENT.  INSTALLED FRAME REPAIR, TWO EACH STRINGER CLIPS, COLD WORKED TWO EACH HOLES & APPLIED CIC IAW SRM 53-00-07.
